# SDR ASAA2019041172894

- Difficulty date: April 7, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,437 hours, 4,740 cycles
- System (JASC): 2213 · Flight Controller
- Part: Sensor
- Condition: Faulted
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LAND VERIFY AND FMS TC 78222000 - FOUND LEFT AILERON POSITION SENSOR A FAULTY. GROUNDED - YES. PERFORMED AILERON POSITION SENSOR ADJUSTMENT PER B737-900 AMM 22-11-29-820-801, ADJUSTMENT CK'S GOOD. PERFORMED AILERON POSITION SENSOR TEST PER AMM 22-11-29-710-801. PERFORMED DFCS LAND VERIFY TEST(BITE GRP#49) PER AMM 22-11-00, TETS PASSED.
